... had dark brown blood every day, some days heavier than others. The past week I have had pain in the area of my ovaries, kind of like cramps, but not quite. Is this a common side effect? Is this normal and will clear up soon?
When taking BCP, it is not unusual in the beginning to have breakthrough bleeding. Continue to take the pills, on schedule and at the same time, every day.
Is there any chance that you could be pregnant??? Did you have a pregnancy test BEFORE starting this medication??? Just thinking out loud here...
Also, I would consult with the doctor who prescribed this BCP for you as maybe this form of BCP isn't agreeing with you. I know when I was on the pill, that I tried different forms of it because some of them made me feel like I had morning sickness when I knew there was ZERO chance of me being pregnant.
Talking with your doctor is probably the best way to get that peace of mind though. You didn't mention whether you ever had regular periods or had these types of issues before the pill.
Information and history is paramount in getting the best possible solutions and answers...
I hope this helped you some and gave you some things to think about regarding your question.
Peace and blessings,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2010 • 1 answer
Posted 31 Aug 2010 • 1 answer
Posted 7 Oct 2011 • 3 answers
Posted 27 Mar 2012 • 1 answer
Posted 30 Jan 2013 • 1 answer